# SDR CALA2018022300778

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541614
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STR LBL 7.5 BETWEEN APPROX BS 1200 AND BS 1340 HAS CORROSION IN MULTIPLE AREAS. BLENDED CORROSION AT AFT CARGO FLOOR SUPPORT STR LBL 7.5 BETWEEN APPROX BS 1200 AND BS 1340. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 AD1 FIG 101 DETAIL V DWG NR BAC1517-2226. REMOVED AND REPLACED STRINGER P/N 19-5310-3-0023 PO NR TVA000006 IAW SRM 51-40-02.
